Michael Drmota
Michael Drmota
Professor für Mathematik, TU Wien
Bestätigte E-Mail-Adresse bei tuwien.ac.at
Titel
Zitiert von
Zitiert von
Jahr
Sequences, discrepancies and applications
M Drmota, RF Tichy
Springer, 2006
9792006
Random trees: an interplay between combinatorics and probability
M Drmota
Springer Science & Business Media, 2009
4312009
Systems of functional equations
M Drmota
Random Structures & Algorithms 10 (1‐2), 103-124, 1997
1891997
On the profile of random trees
M Drmota, B Gittenberger
Random Structures & Algorithms 10 (4), 421-451, 1997
1221997
Precise minimax redundancy and regret
M Drmota, W Szpankowski
IEEE Transactions on Information Theory 50 (11), 2686-2707, 2004
1052004
A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree
M Drmota, A Iksanov, M Moehle, U Roesler
Random Structures & Algorithms 34 (3), 319-336, 2009
772009
The profile of binary search trees
B Chauvin, M Drmota, J Jabbour-Hattab
Annals of Applied Probability, 1042-1062, 2001
752001
The distribution of the sum-of-digits function
M Drmota, J Gajdosik
Journal de théorie des nombres de Bordeaux 10 (1), 17-32, 1998
741998
A bivariate asymptotic expansion of coefficients of powers of generating functions
M Drmota
European Journal of Combinatorics 15 (2), 139-152, 1994
691994
Asymptotic results concerning the total branch length of the Bolthausen–Sznitman coalescent
M Drmota, A Iksanov, M Moehle, U Roesler
Stochastic processes and their applications 117 (10), 1404-1421, 2007
622007
A functional limit theorem for the profile of search trees
M Drmota, S Janson, R Neininger
The Annals of Applied Probability 18 (1), 288-333, 2008
562008
Asymptotic study of subcritical graph classes
M Drmota, É Fusy, M Kang, V Kraus, J Rué
SIAM Journal on Discrete Mathematics 25 (4), 1615-1651, 2011
552011
Profiles of random trees: correlation and width of random recursive trees and binary search trees
M Drmota, HK Hwang
Advances in Applied Probability 37 (2), 321-341, 2005
552005
Asymptotic distributions and a multivariate Darboux method in enumeration problems
M Drmota
Journal of Combinatorial Theory, Series A 67 (2), 169-184, 1994
551994
An analytic approach to the height of binary search trees II
M Drmota
Journal of the ACM (JACM) 50 (3), 333-374, 2003
542003
Formulae and asymptotics for coefficients of algebraic functions
C Banderier, M Drmota
Combinatorics, Probability & Computing 24 (1), 1, 2015
512015
Primes with an average sum of digits
M Drmota, C Mauduit, J Rivat
Compositio Mathematica 145 (2), 271-292, 2009
492009
The distribution of nodes of given degree in random trees
M Drmota, B Gittenberger
Journal of graph theory 31 (3), 227-253, 1999
461999
An analytic approach to the height of binary search trees
M Drmota
Algorithmica 29 (1-2), 89-119, 2001
442001
Degree distribution in random planar graphs
M Drmota, O Giménez, M Noy
Journal of Combinatorial Theory, Series A 118 (7), 2102-2130, 2011
412011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20